<  Back to the Polytechnique Montréal portal

Kinematic equations and solutions of a human-arm-like robot manipulator

Ahmad Hemami and Réjean Labonville

Article (1988)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/49099/
Journal Title: Robotics and Autonomous Systems (vol. 4, no. 1)
Publisher: Elsevier B.V.
DOI: 10.1016/0921-8890(88)90011-5
Official URL: https://doi.org/10.1016/0921-8890%2888%2990011-5
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:51
Cite in APA 7: Hemami, A., & Labonville, R. (1988). Kinematic equations and solutions of a human-arm-like robot manipulator. Robotics and Autonomous Systems, 4(1), 65-72. https://doi.org/10.1016/0921-8890%2888%2990011-5

Statistics

Dimensions

Repository Staff Only

View Item View Item